MAUDE Adverse Event Report: ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. QUAD TENDON STRIPPER- CUTTER; MANUAL INSTR, GENERAL SURGICAL
Model Number QUAD TENDON STRIPPER- CUTTER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, a sales representative, via (b)(4), reported that an ar-2384 quad tendon-stripper cutter broke during a case.This did not affect the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-2384 quad tendon-stripper cutter batch number: 012423 was received for investigation.Visual evaluation of the returned device noted damage to one of the springs.Functional testing was attempted, and it was found that the device was met with resistance when actuated making it difficult to use as intended.The most likely cause for the reported failure can be attributed to misuse due to mishandling/user error due to excessive mechanical forces being applied during use.Refer to investigation photos.

Brand Name
QUAD TENDON STRIPPER- CUTTER
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21060389
Report Number1220246-2025-09178
Device Sequence Number8775123
Product Code MDM
UDI-Device Identifier00888867098244
UDI-Public(01)00888867098244(11)240607(10)012423
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUAD TENDON STRIPPER- CUTTER
Device Catalogue NumberAR-2384
Device Lot Number012423
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown